Alert archive / California / Flash Flood Warnings in 2015

Flash Flood Warning 76, NWS Las Vegas, NV

July 30, 2015San Bernardino County, California

NWS Las Vegas, NV issued this flash flood warning at Jul 30, 2015, 1:13 PM PDT for San Bernardino County, California. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2015, 1:13 PM PDT (20:13 UTC)
Expired
Jul 30, 2015, 4:15 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

County San Bernardino County, CA

The radar

The Santa Ana Mts radar (KSOX), 137 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 1:27 PM PDTFLASH FLOODJoshua Tree, CACHP HAS REPORTED ROADWAY FLOODING FROM RICE AVE WEST THROUGH JOSHUA TREE WITH WATER COVERING THE ROADS IN SEVERAL LOCATIONS ON HIGHWAY 62.
Jul 30, 2:40 PM PDTHEAVY RAIN 12 Wsw Twentynine Palms, CAVERY HEAVY RAIN WITH 1 INCH MEASURED IN THE PAST 30 MINUTES. BACKYARD FLOODING OCCURRING, AND PEA SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2015-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2015-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1227 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WGUS55 KVEF 302013
FFWVEF
CAC071-302315-
/O.NEW.KVEF.FF.W.0076.150730T2013Z-150730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
113 PM PDT THU JUL 30 2015

THE NATIONAL WEATHER SERVICE IN LAS VEGAS  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 415 PM PDT
    
* AT 111 PM PDT...LOCAL LAW ENFORCEMENT REPORTED A THUNDERSTORM 
  PRODUCING HEAVY RAIN AND FLOODING NEAR JOSHUA TREE. THE STORM IS 
  MOVING NORTHWEST AT 20 MPH. UP TO ONE INCH OF RAIN HAS ALREADY 
  FALLEN AND FLASH FLOODING IS EXPECTED TO CONTINUE. ADDITIONAL 
  STORMS DEVELOPING OVER THE SAME AREAS MAY WORSEN FLOODING 
  CONDITIONS. 

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TWENTYNINE PALMS...YUCCA VALLEY...TWENTYNINE PALMS BASE...
  LANDERS...JOSHUA TREE LAKE CAMPGROUND...JOSHUA TREE AND JOHNSON
  VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
      3408 11627 3407 11645 3421 11644 3426 11644
      3432 11648 3436 11641 3441 11641 3439 11597
      3404 11593 3403 11600

$$

OUTLER
3 follow-up statements
733 
WGUS75 KVEF 302059
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
159 PM PDT THU JUL 30 2015

CAC071-302315-
/O.CON.KVEF.FF.W.0076.000000T0000Z-150730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
159 PM PDT THU JUL 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR
SOUTHERN SAN BERNARDINO COUNTY...

AT 156 PM PDT...ANOTHER ROUND OF HEAVY RAINFALL WAS BEGINNING TO MOVE 
INTO THE JOSHUA TREE AREA. SOME FLOODING WAS REPORTED ON EASTBOUND 
HIGHWAY 62 NEAR DOWNTOWN JOSHUA TREE. ADDITIONAL RAINFALL WILL ONLY 
EXACERBATE ONGOING FLOODING. ADDITIONAL STRONG STORMS HAVE FORMED 
CLOSER TO TWENTYNINE PALMS AND MAY EXPAND THE FLOOD THREAT EASTWARD. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TWENTYNINE PALMS...YUCCA VALLEY...TWENTYNINE PALMS BASE...LANDERS...
JOSHUA TREE LAKE CAMPGROUND...JOSHUA TREE AND JOHNSON VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN! REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
      3408 11627 3407 11645 3421 11644 3426 11644
      3432 11648 3436 11641 3441 11641 3439 11597
      3404 11593 3403 11600

$$
OUTLER
649 
WGUS75 KVEF 302220
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
320 PM PDT THU JUL 30 2015

CAC071-302315-
/O.CON.KVEF.FF.W.0076.000000T0000Z-150730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
320 PM PDT THU JUL 30 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM PDT FOR
SOUTHERN SAN BERNARDINO COUNTY...

AT 313 PM PDT...TRAINED WEATHER SPOTTERS REPORTED HEAVY RAIN IN 
TWENTYNINE PALMS. UP TO TWO INCHES OF RAIN HAS ALREADY FALLEN IN 
THAT AREA. ADDITIONAL RAINFALL AMOUNTS OF UP TO 1 INCH ARE POSSIBLE. 
SOME FLOODING WAS REPORTED ON EASTBOUND HIGHWAY 62 NEAR DOWNTOWN 
JOSHUA TREE.

LOCATIONS THAT WILL LIKELY EXPERIENCE FLOODING NEXT INCLUDE... 
TWENTYNINE PALMS AND TWENTYNINE PALMS MARINE BASE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO 
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. REPORT FLOODING TO 
THE LAS VEGAS NATIONAL WEATHER SERVICE VIA FACEBOOK OR TWITTER.

&&

LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
      3408 11627 3407 11645 3421 11644 3426 11644
      3432 11648 3436 11641 3441 11641 3439 11597
      3404 11593 3403 11600

$$

LERICOS
811 
WGUS75 KVEF 302325
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
425 PM PDT THU JUL 30 2015

CAC071-302334-
/O.EXP.KVEF.FF.W.0076.000000T0000Z-150730T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
425 PM PDT THU JUL 30 2015

...THE FLASH FLOOD WARNING FOR SOUTHERN SAN BERNARDINO COUNTY HAS
EXPIRED...

THE HEAVY RAIN HAS ENDED...AND ONLY MINOR FLOODING IS EXPECTED FOR 
THE NEXT FEW HOURS AS WATERS RECEDE. FLASH FLOODING IS NO LONGER A 
THREAT. 

LAT...LON 3407 11600 3408 11604 3412 11605 3412 11626
      3408 11627 3407 11645 3421 11644 3426 11644
      3432 11648 3436 11641 3441 11641 3439 11597
      3404 11593 3403 11600

$$

LERICOS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 2:50 AM PDT, 10 hours 23 minutes earlier.

Area forecast discussion, Jul 30, 2:50 AM PDT, 10 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 AM PDT THU JUL 30 2015

.SYNOPSIS...THE COMBINATION OF A DISTURBANCE MOVING NORTHWESTWARD
ACROSS SOUTHERN CALIFORNIA ALONG WITH SUFFICIENT MOISTURE WILL
RESULT IN SHOWERS AND THUNDERSTORMS AROUND TODAY MAINLY SOUTH AND
WEST OF LAS VEGAS. LOCALLY HEAVY RAIN IS POSSIBLE WHICH COULD RESULT
IN FLASH FLOODING. LINGERING MOISTURE WILL RESULT IN THE POTENTIAL
FOR SHOWERS AND THUNDERSTORMS ACROSS PARTS OF THE AREA THROUGH
MONDAY. BY TUESDAY, DRIER AIR SHOULD WORK ON IN ENDING THE CHANCE OF
SHOWERS AND THUNDERSTORMS IN MOST AREAS.
&&

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT.

A BAND OF MAINLY LIGHT TO MODERATE RAIN SHOWERS WAS HEADING WEST-
NORTHWEST EARLY THIS MORNING ACROSS THE DESERTS OF SAN BERNARDINO
COUNTY WITH VERY LIGHT RETURNS DEVELOPING BEHIND THIS ARC. MEANWHILE
MID AND HIGH LEVEL CLOUDS HAVE SPREAD INTO MUCH OF THE SOUTHERN AND
EASTERN PARTS OF THE AREA. OVERALL, THIS CREATES SOME CONCERN WITH
HOW THINGS WILL SHAKE OUT TODAY AS THIS MAY LIMIT INSTABILITY
POTENTIAL AT LEAST FOR THE REST OF THIS MORNING. HOWEVER, THE LATEST
LAPS ANALYSIS SHOWS THE TIGHT INSTABILITY GRADIENT BETWEEN UNSTABLE
AND VERY STABLE AIR CURRENTLY RUNS ALONG THE CALIFORNIA-NEVADA
BORDER THEN ACROSS NORTHERN CLARK COUNTY AND THEN EAST ACROSS THE
WESTERN END OF THE GRAND CANYON. THIS LINE IS NOT GOING TO MOVE MUCH
THROUGH THIS AFTERNOON AND EVENING, THUS IF YOU ARE NORTH OF HERE
TODAY AND TONIGHT SHOULD TURN OUT DRY WITH A PARTLY CLOUDY SKY ON
AVERAGE.

PWATS ARE ALMOST DOUBLE WHAT THEY WERE AT THIS TIME YESTERDAY
MORNING PER THE LATEST IPW SENSORS ACROSS THE AREA. VALUES ARE
MAINLY BETWEEN 0.90 INCH AND 1.60 INCH THIS MORNING (LOWEST NORTH
AND HIGHEST SOUTH). WE WILL REMAIN IN A SOUTH TO SOUTHEAST FLOW
ALOFT TODAY AND THUS THESE VALUES WILL STILL GO UP A LITTLE MORE.

WHAT WE HAVE GOING TODAY IN FAVOR OF CONVECTION BESIDES TERRAIN TO
DRIVE IT WILL BE AN INVERTED TROUGH IN THE MID-LEVELS ALONG WITH AN
ACCOMPANYING ELONGATED AREA OF VORTICITY THAT IS SLATED TO HEAD
NORTHWEST ACROSS SOUTHERN CALIFORNIA TOWARD SOUTHERN NEVADA. BOTH
THE 00Z OPERATIONAL WRF AND GFS SHOW SUFFICIENT INSTABILITY AND CAPE
BY THIS AFTERNOON. VALUES OF 0 TO -2 FOR SURFACE COMPUTED LI'S AND
CAPE VALUES OVER 1000 J/KG ARE SHOWN ON THE WRF. THE GFS IS SLIGHTLY
MORE STABLE AND SHOWS LESS CAPE. THE THING THAT MAY BE GOING AGAINST
US IS HEATING AS THE CLOUD COVER THIS MORNING AROUND MAY DELAY US. I
SUSPECT TODAY, CONVECTION MAY GET GOING EARLIER ON DIFFERENTIAL
HEATING BOUNDARIES BETWEEN CLOUDIER AND SUNNIER AREAS. THE STEERING
FLOW TODAY REMAINS EAST TO SOUTHEAST AT 10-20 KTS ACROSS THE
SOUTHERN HALF OF THE AREA. THIS SHOULD ALSO HELP TO DRIVE ACTIVITY
OFF THE HIGHER TERRAIN WHERE IT FIRES AND INTO THE VALLEYS.

GIVEN THE EXTRA FORCING TODAY FROM THE TROUGH AND VORTICITY AREA
ACCOMPANYING IT AS WELL AS THE HIGH MOISTURE CONTENT TO THE AIR,
WHICH WILL GIVE STORMS A GOOD UNLOAD FACTOR FOR RAINFALL, A FLASH
FLOOD WATCH HAS BEEN ISSUED FOR MUCH OF SOUTHEAST CALIFORNIA AND
PARTS OF CLARK COUNTY. THE MOST LIKELY TIME FOR ACTIVITY WILL BE
LATER THIS MORNING INTO EARLY THIS EVENING. ALTHOUGH THE STEERING
FLOW IS ENOUGH TO MOVE STORMS, WE COULD STILL SEE SPOTS GET AN INCH
OR TWO OF RAIN IF ANY STRONGER STORMS GET GOING. IT SHOULD BE NOTED
THAT NOT ALL AREAS IN THE WATCH WILL SEE STORMS AND IN INYO COUNTY,
THE POTENTIAL FOR FLOODING IS GREATER FURTHER SOUTH.

THIS EVENING LOOKS INTERESTING. GIVEN THE STEERING FLOW FROM THE
EAST, SOME ACTIVITY MAY HEAD WEST TOWARD THE COLORADO RIVER VALLEY
FROM NORTHWEST ARIZONA AND THUS POPS WERE RAISED HERE FROM LAUGHLIN
ON SOUTH. THE LAS VEGAS VALLEY MAY SEE SOME ACTIVITY ON THE EDGES OF
THE VALLEY, ALTHOUGH THE 00Z OPERATIONAL GFS SHOWS ACTIVITY HEADING
IN THIS EVENING AND LASTING MUCH OF THE NIGHT. AT THIS TIME, IT IS
FELT THIS IS AN OUTLIER AND THUS THE FORECAST FOR THE HEART OF THE
LAS VEGAS VALLEY REMAINS DRY. HOWEVER, STORMS MAY BRUSH PARTS OF
HENDERSON FROM ANY ACTIVITY THAT GOES FURTHER EAST AND SOUTH. IN
ADDITION, THE UPSLOPE COMPONENT TO THE FLOW MAY CRANK OUT SOME
ACTIVITY ON THE WEST SIDE OF THE VALLEY.

MOST ACTIVITY SHOULD END TONIGHT WITH THE LOSS OF HEATING. WITH
MOISTURE REMAINING IN PLACE THROUGH SATURDAY, SHOWERS AND
THUNDERSTORMS SHOULD DEVELOP ONCE AGAIN BOTH DAYS AND WILL BE
POSSIBLE IN ANY PART OF THE AREA MAINLY IN THE AFTERNOON AND EVENING
WITH HEATING AND TERRAIN PRIMARILY DRIVING STORMS. IF ANY ADDITIONAL
WAVES FORM IN THE FLOW, THEY MAY HELP ENHANCE CONVECTION, BUT
CONFIDENCE IN THIS IS LOW AT THE TIME. THEREFORE POPS WERE MAINLY
LEFT ALONE EXCEPT FOR A FEW TWEAKS IN FAVORED TERRAIN SPOTS. AGAIN,
ANY STRONGER OR SLOW MOVING STORMS COULD RESULT IN FLASH FLOODING
WITH GUSTY WINDS, BLOWING DUST AND HAIL ALSO THREATS.

TEMPS WILL REMAIN NEAR NORMAL. I DID ADJUST A FEW HIGHS UP FOR TODAY
AND TWEAKED LOW TEMPS IN A FEW SPOTS AS WELL THE NEXT FEW NIGHTS. A
BLEND OF CONS MODELS AND STATISTICAL GUIDANCE WAS USED.

.LONG TERM...SUNDAY THROUGH THURSDAY.

THE LATEST MODEL GUIDANCE CONTINUES TO INDICATE A LOW GRADE MONSOON
PATTERN THROUGH THE END OF THE PERIOD...WITH IT POTENTIALLY
BEGINNING FAIRLY ACTIVE WITH HIGHER SHOWER AND STORM CHANCES ACROSS
MAINLY THE NEVADA AND ARIZONA ZONES SUNDAY. THIS DEPENDS ON THE
TIMING AND TRAJECTORY OF AN UPPER LEVEL WAVE THAT BOTH THE 00Z GFS
AND ECMWF HAVE TRANSLATING THE AREA EARLY SUNDAY MORNING. KEPT POPS
IN THE 20 TO 30 RANGE FOR NOW TO COVER FOR THIS SCENARIO...WITH
FURTHER UPDATES EITHER WAY DEPENDING ON HOW CONSISTENT OR NOT
CONSISTENT FUTURE GUIDANCE IS IN HANDLING THIS POTENTIAL FEATURE.

MONDAY...DRIER SOUTHWEST FLOW IS EXPECTED TO BEGIN TO FILTER INTO
THE REGION AND SCOUR OUT SOME OF THE MOISTURE THAT IS IN
PLACE...PARTICULARLY IN THE CALIFORNIA ZONES. DESPITE THIS...THE 00Z
ECMWF DEPICTS ANOTHER MID/UPPER WAVE TRAVERSING THE AREA...YIELDING
SHOWER AND THUNDERSTORM CHANCES ACROSS THE NEVADA AND ARIZONA ZONES.
THIS...ALONG WITH THE FACT THAT MODEL GUIDANCE TENDS TO BE ON THE
AGGRESSIVE SIDE IN SCOURING OUT MOISTURE THIS TIME OF YEAR WAS TAKEN
INTO CONSIDERATION...AND MINIMUM CHANGES TO POPS WERE MADE FOR
MONDAY FOR THE TIME BEING. TUESDAY THROUGH WEDNESDAY...DRIER AIR IS
EXPECTED TO SPREAD ACROSS MUCH OF THE AREA...AS A SHORTWAVE FROM AN
UPPER LEVEL LOW OFF OF THE COAST OF BRITISH COLUMBIA SWEEPS ACROSS
THE GREAT BASIN. THERE ARE HINTS IN GUIDANCE OF LOW GRADE MOISTURE
MAKING A RETURN BY THURSDAY AS HIGH PRESSURE SHIFTS BACK TO THE WEST
AND PULLS MOISTURE NORTHWARD. TEMPERATURES WISE...GIVEN THE MOISTURE
THAT IS EXPECTED TO REMAIN IN PLACE...AFTERNOON HIGHS WILL RUN
AROUND SEASONAL NORMALS THROUGH THE PERIOD WITH THE WARMEST DAYS
LIKELY COMING ON MONDAY AND TUESDAY WITH DRIER SOUTHWEST FLOW
FILTERING THROUGH THE AREA.
&&

.AVIATION...FOR MCCARRAN...WINDS WILL MAINLY FAVOR AN EASTERLY
COMPONENT THROUGH THIS AFTERNOON TRENDING EVENTUALLY MORE SOUTHEAST
AT 5-10 KTS. ALTHOUGH DRY CONDITIONS ARE EXPECTED AT KLAS TODAY,
THERE IS A CHANCE OF SHRA/TSRA TODAY OVER THE MOUNTAINS MOSTLY WEST
AND SOUTH OF KLAS. THE BEATTY, DAGGETT AND PEACH SPRINGS CORRIDORS
WILL BE IMPACTED BY THUNDERSTORMS ESPECIALLY AFTER 18Z TODAY AND
BEFORE 04Z OR SO FRIDAY. ANY OUTFLOW FROM STORMS COULD IMPACT WINDS
AT THE AIRPORT COMPLEX. OTHERWISE EXPECT MAINLY SCT-BKN CLOUDS AOA
13K FEET AT KLAS. WINDS TONIGHT AWAY FROM ANY SHRA/TSRA OR OUTFLOW
SHOULD FAVOR A SOUTH TO SOUTH-SOUTHWEST DIRECTION AT 5-10 KTS.

THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SHRA/TSRA WILL BE POSSIBLE ACROSS AREAS SOUTH OF KBIH-
KLAS-KIGM LINE TODAY ESPECIALLY AFTER 18Z. GUSTY AND ERRATIC WINDS
AS WELL AS CIGS AND VSBY REDUCED TO MVFR OR LOWER ARE POSSIBLE IN
AND NEAR ANY SHRA/TSRA. LOCAL MOUNTAIN OBSCURATIONS POSSIBLE.
OTHERWISE LOOK FOR WINDS TO FAVOR TYPICAL DIURNAL TRENDS WITH SCT-
BKN CLOUDS AOA 10K-15K FEET. SHRA/TSRA SHOULD START TO DECREASE IN
COVERAGE BETWEEN 03Z AND 06Z FRIDAY.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS ARE ENCOURAGED TO REPORT
ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING
PROCEDURES.
&&

SHORT TERM/AVIATION...STACHELSKI
LONG TERM...PULLIN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:03 PM PDTDust Storm WarningVEFSan Bernardino3 hr
Jul 29, 5:06 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 29, 5:49 PM PDTSevere Thunderstorm WarningVEFSan Bernardino41 min
Jul 29, 6:11 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 29, 6:26 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 29, 7:27 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 29, 8:30 PM PDTFlash Flood WatchVEFInyo, San Bernardino24 hr
Jul 30, 2:29 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 30, 3:02 PM PDTSevere Thunderstorm WarningVEFSan Bernardino58 min
Jul 30, 3:20 PM PDTSevere Thunderstorm WarningVEFSan Bernardino55 min
Jul 30, 3:28 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Jul 30, 4:29 PM PDTFlash Flood WarningVEFSan Bernardino3 hr

Nearby

Flash Flood Warnings in California, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.